# SDR AWXA200200383

- Difficulty date: April 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 12,944 hours, 5,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 342B030000
- Part serial: 2247
- Condition: Contaminated
- Location: Thermostat
- Part time: 12,938 hours, 5,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW RECEIVED ECAM MESSAGE FOR NR 1 ENG BLEED FAULT; BLEED TEMP REACHED 280 DEG & CROSSFEED VALVE OPENED; ACFT RETURNED.  MX REPLACED FAN AIR THERMOSTAT & OPERATIONALLY CHECKED OUT SYS BY RUNNING ENG FOR AN EXTENDED PERIOD OF TIME AT POWER, CHECKED GOOD.  SYS PREVIOUSLY PLACED ON MEL 36-11-04 COND.  NR 1 FAN AIR VALVE INOPERATIVE FOR SIMILAR EVENT THAT OCCURRED ON 04/28/2002.  NR 1 ENGINE FAN AIR VALVE WAS REPLACED.  VENDOR BENCH CHECK OF FAN AIR VALVE, NO FAULT FOUND.  VENDOR TEARDOWN OF TEMP CONTROL THERMOSTAT CONFIRMED FAILURE.  THERMOSTAT FILTER CONTAMINATED & BLOCKED BY POLLUTION.  FILTER WAS CLEANED, AND PACKING (S602-6X1) AND PRESSURE REDUCING CLAPPER GUIDE REPLACED.
